IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev RECONF Conf / Next RECONF Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Reconfigurable Systems (RECONF) [schedule] [select]
Chair Hideharu Amano (Keio Univ.)
Vice Chair Nobuki Kajihara (NEC), Akira Nagoya (Okayama Univ.)
Secretary Masahiro Iida (Kumamoto Univ.), Tomonori Izumi (Ritsumeikan Univ.)
Assistant Yohei Hori (AIST)

{INFOMESITEM}
Conference Date Thu, Sep 25, 2008 13:00 - 17:40
Fri, Sep 26, 2008 09:30 - 14:20
Topics  
Conference Place Tsushima Campus, Okayama University 
Address 1-1-1, Tsushima-naka, Okayama-shi, 700-8530, Japan
Contact
Person
Prof. Akira Nagoya
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Sep 25 PM 
13:00 - 15:00
(1) 13:00-13:30 Acceleration of two-dimensional liquid simulation using FPGAs RECONF2008-23 Anna Sato, Yuichi Okuyama (Aizu Univ), Tsuyoshi Hamada (Nagasaki Univ), Junji Kitamichi, Kenichi Kuroda (Aizu Univ)
(2) 13:30-14:00 Implementation of JPEG Encoder on Dynamically Reconfigurable Processor and its Evaluation RECONF2008-24 Naomichi Furushima, Nobuya Watanabe, Akira Nagoya (Okayama Univ)
(3) 14:00-14:30 An Implementation of road sign recognition algorithm using levenshtein distance on FPGA RECONF2008-25 Souichi Shimizu (Keio Univ.), Yoshiaki Ajioka (Ecchandesu Inc.), Masatoshi Arai, Daisuke Konno, Tomomichi Nanba (CalsonicKansei Co.), Hideharu Amano (Keio Univ.)
(4) 14:30-15:00 An automatic combine algorithm of arithmetic pipelines for an FPGA-based biochemical simulator focused on similarities of rate law functions RECONF2008-26 Hideki Yamada, Tomoya Ishimori, Yuichiro Shibata (Nagasaki Univ.), Yasunori Osana, Masato Yoshimi, Yuri Nishikawa, Hideharu Amano, Akira Funahashi (Keio Univ.), Noriko Hiroi (EMBL-EBI), Kiyoshi Oguri (Nagasaki Univ.)
  15:00-15:10 Break ( 10 min. )
Thu, Sep 25 PM 
15:10 - 16:40
(5) 15:10-15:40 A Proposal of the Network Switch for a PC cluster that can change connection of Distributed Shared Memory RECONF2008-27 Yoshimasa Ohnishi, Takaichi Yoshida (Kyushu Institute of Tech.)
(6) 15:40-16:10 A Hardware Evaluation System for 2D Interconnection Networks by using an FPGA Based Network Card RECONF2008-28 Akira Uejima, Masaki Kohata (Okayama Univ. of Sci.)
(7) 16:10-16:40 An Implementation of Operating System Functions for a Distributed FPGA Cluster System RECONF2008-29 Akira Kojima, Kazuya Tokunaga, Tetsuo Hironaka (Hiroshima City Univ.)
  16:40-17:00 Break ( 20 min. )
Thu, Sep 25 PM 
17:00 - 17:40
(8) 17:00-17:40 [Invited Talk]
Operating System and Reconfigurable Hardware RECONF2008-30
Hideo Taniguchi (Okayama Univ.)
  18:00-20:00 Party ( 120 min. )
Fri, Sep 26 AM 
09:30 - 11:30
(9) 09:30-10:00 A measurement of retention time of a dynamic optically reconfigurable gate array with large gates RECONF2008-31 Daisaku Seto, Minoru Watanabe (Shizuoka Univ.)
(10) 10:00-10:30 Development of Digit-serial Floating Point Units for Scientific Computation Engine RECONF2008-32 Taiga Ban, Yu Shiraishi, Kazuya Tanigawa, Tetsuo Hironaka (Hiroshima City Univ.)
(11) 10:30-11:00 Exploration of Input Granularity Optimization for Variable Grain Logic Cell RECONF2008-33 Masahiro Koga, Hiroshi Miura, Motoki Amagasaki, Masahiro Iida, Toshinori Sueyoshi (Kumamoto Univ.)
(12) 11:00-11:30 Practice Evaluation Dynamically Reconfigurable Processor MuCCRA-2β RECONF2008-34 Yoshiki Saito, Masaru Kato, Shotaro Saito, Toru Sano, Keiichiro Hirai, Takashi Nishimura, Takuro Nakamura, Satoshi Tsutsumi, Yohei Hasegawa, Hideharu Amano (Keio Univ.)
  11:30-12:35 Lunch Break ( 65 min. )
  12:35-12:50 Announce ( 15 min. )
Fri, Sep 26 PM 
12:50 - 14:20
(13) 12:50-13:20 A Case Study of Reliable Softcore Processor Using TMR Technique RECONF2008-35 Yoshihiro Ichinomiya, Shiro Tanoue, Tomoyuki Ishida, Motoki Amagasaki, Morihiro Kuga, Toshinori Sueyoshi (Kumamoto Univ.)
(14) 13:20-13:50 A study of a fault-tolerant System using TFT method RECONF2008-36 Atsuhiro Kanamaru, Hiroyuki Kawai, Yoshiki Yamaguchi, Moritoshi Yasunaga (Univ. of Tsukuba)
(15) 13:50-14:20 Consideration of Combinational Circuit Mapping Method for Reconfigurable Device MPLD RECONF2008-37 Yutaro Oda, Kazuya Tanigawa, Tetsuo Hironaka, Naoki Hirakawa, Hiroaki Toguchi (Hiroshima City Univ.), Masayuki Sato (Taiyo Yuden)

Contact Address and Latest Schedule Information
RECONF Technical Committee on Reconfigurable Systems (RECONF)   [Latest Schedule]
Contact Address Yohei HORI (AIST)
E-: yaist
TEL: +81-29-861-5080 (Ext.)55459
FAX: +81-29-861-5909 


Last modified: 2008-09-26 16:52:58


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to RECONF Schedule Page]   /  
 
 Go Top  Go Back   Prev RECONF Conf / Next RECONF Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan